Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

My 4 year old has been on meds for 10 days for sinus infection and is now has a fever.

No other symptoms other than really been hungry for the past two days. Seems like he can't get enough to eat. However, he has done that before and the doc says that it is a growth spurt. He has not had the fever before with it though. I don't understand, how he can have a 101.4 temp when he has been on antibiotics for 10 days. Any suggestions.

Answer Question
 
Anonymous

Asked by Anonymous at 10:54 AM on Mar. 5, 2010 in Preschoolers (3-4)

Answers (2)
  • If he starts having tummy troubles or becomes lethargic, then, I would think he got an overdose of Antibiotics. If not, then, he might have something viral that antibiotics won't help.
    BradenIsMySon

    Answer by BradenIsMySon at 10:59 AM on Mar. 5, 2010

  • Call the doctor back, the anitbiotics aren't working, especially after 10 days. My son had a sinus infection and needed 3 rounds of antibiotics to get rid of it.
    tyfry7496

    Answer by tyfry7496 at 11:40 AM on Mar. 6, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN